| Model Number |
HACF0533 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The subject device was not returned to olympus for evaluation.The user discarded the device.Investigation is ongoing.This report will be supplemented accordingly following investigations.
Event or Problem Description
As reported, an invalid instrument error on two attachment handpieces hacf0533 with identical lot number fr119455 was reported.The user used a different lot number of the same instrument type without any more problem.The lot number used to complete the procedure was not provided.The procedure was able to start and complete without any more incident.There was no patient harm or injury reported due to the event.No user injury reported.This report is related to a report with patient identifier (b)(6).
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.The (device history records ) dhrs for this product have been reviewed.All records indicate that the product was manufactured and tested in accordance with all applicable procedures and met all final product release criteria.No associated (non conformances) ncrs, reported scrap or recorded process deviations relating to the reported failure.The subject device did not return to olympus.The device evaluation could not be performed and the complaint could not be confirmed.The observed failure is a known phenomenon resulting from possible incorrect assembly with the device and generator, or potentially not making sure the device is correctly set up prior to use.Instruction for use( ifu ) states: position the device cord/cable to avoid contact with the patient and/or other leads.Insufficient generator output time or generator output level may not provide the operator with the desired level of coagulation.Olympus will continue to monitor complaints for this device.